BC and migrains/headaches

Discussion in 'Vaginarium' started by krondo, Sep 13, 2006.

  1. krondo

    krondo New Member

    Joined:
    Oct 5, 2005
    Messages:
    153
    Likes Received:
    0
    Location:
    Manhizzle KS
    My girlfriend has been on BC for well over a year maybe two or three, i'm not sure, well i noticed that she tends to get a lot more headaches then what i get or anyone at that. Could this be because of the Birth Control she is taking? Sometimes she'll get them 2 days ina row maybe 3 or something she wont get them for a week or two, but she gets a lot, and i was just curious.
     
  2. JJM Enterprises

    JJM Enterprises New Member

    Joined:
    Sep 6, 2006
    Messages:
    131
    Likes Received:
    0
    Some people say that the oral contraceptive pill may cause headaches... It is also believed that if a female suffers from chronic headaches and starts taking birth control, it may make them much worse. She may want to talk to her gyne about switching to a different method to see if it alleviates them. That's definitely not a pain you want to deal with a few times a week.
     

Share This Page